# SDR DHL2008807537

- Difficulty date: May 6, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Condition: Dented
- Location: Nr 3 Nacelle
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG RT COWL DOORS EXTERIOR SHOW 2 DENTS AT 5 O'CLOCK POS STA YN 192.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 71-2-8 PAR 16 FIG 6, TR NR 71-44 DATED 11-20-07.  CUT OUT CORE AND DAMAGED EXTERNAL SKIN IAW SRM 71-2-8 PAR 16 FIG 6, TR NR 71-44.  FABRICATED EXTERNAL DOUBLER (AL2024T3 0.032") IAW SRM 71-2-8 PAR 16 FIG 6, TR NR 71-44 AND NEW CORE SEGMENT P/N 5056-1000 IAW DC8 SRM 71-2-8 PAR 16 FIG 6, TR NR 71-44.  HEAT TREATED FROM 2024T3 TO 2024T62 IAW SRM 51-1-1 PG 1-13-17.  PREPARED NEW CORE SEGMENT AND EXT DOUBLER IAW SRM 71-2-8 FIG 6, TR NR 71-44.  BONDED CORE SEGMENT AND DOUBLER WITH ADHESIVE FM300-2 IAW SRM 71-2-8 PAR 16 ITEM J.  INSTALLED REPAIR PARTS (BONDED) IAW SRM 71-2-8 PAR 16 FIG 6, TR NR 71-44, SRM 51-1-21.
